MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPLANT 4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPLANT 4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.635
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The dentist installed the dental implant after its expiration date.
 
Event or Problem Description
(b)(4).The dentist reported that 2 months after the dental implant was installed in patient's mouth, its non-osseointegration was observed.In addition, the patient presented insufficient bone quantity/quality (bone type iv) and bone graft was executed.

Brand Name
CM TITAMAX IMPLANT 4.0X17 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8185333
Report Number3008261720-2018-05943
Device Sequence Number1696961
Product Code DZE
UDI-Device Identifier07898237568836
UDI-Public07898237568836
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/20/2018
Report Date (Section F) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2016
Device Catalogue Number109.635
Device Lot Number800030459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2018
Device Age89 MO
Event Location Other
Date Report to Manufacturer11/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight82